Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Knee joint pain, feeling of rod pushing upto joint post operation for spiral tib fracture. Cause?

Aloha, I am recovering from a spiral tib/fib fracture . I am approx. 8 weeks post op having had a rod and screws to repair the tibia . The pain I m having is in the knee joint . I have full range of motion and am full weight bearing. My doc does not think I damaged the tendons in the joint but I feel like the rod is pushing up into the joint. Any thoughts on what might be causing the joint pain?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Physical Therapist or Physiotherapist 's  Response
if any external fixator is there, our body has tendency to reject it.sometime our mind also give command to us that something is there which is not have to do gentle exercise of ankle, leg muscle, knee joint, will increase your muscle strength and also prevent the pushing of the rod
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor